SciELO - Scientific Electronic Library Online

 
vol.31 issue3New numerical radius inequalities for certain operator matrices author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

ESI, Ayhan. Double lacunary sequence spaces of double sequence of interval numbers. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.3, pp.299-308. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000300008.

In this paper we introduce the concepts of double lacunary strongly convergence and double lacunary statistical convergence of double interval numbers. We prove some inclusion relations and study some of their properties.

Keywords : Sequence space; Lacunary sequence; interval numbers.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License